Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 13, NWS Goodland, KS
NWS Goodland, KS issued this wind advisory at Apr 23, 2010, 2:38 PM MDT for Cheyenne County, Kit Carson County, Yuma County, Colorado; 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Apr 24, 2010, 3:00 AM MDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2010, 2:38 PM MDT (20:38 UTC)
- In effect from
- Apr 24, 2010, 3:00 AM MDT
- Expired
- Apr 24, 2010, 7:00 PM MDT
- In force
- 16 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
789 WWUS73 KGLD 232038 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 238 PM MDT FRI APR 23 2010 ...STRONG WINDS EXPECTED SATURDAY... .THE STRONG LOW PRESSURE SYSTEM RESPONSIBLE FOR THE RECENT ACTIVE WEATHER ACROSS THE AREA WILL MOVE ACROSS THE AREA INTO EASTERN KANSAS ON SATURDAY. STRONG NORTHERLY WINDS WILL DEVELOP BEHIND THE SYSTEM AND WILL LAST FOR MUCH OF THE DAY. COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079-241130- /O.NEW.KGLD.WI.Y.0013.100424T0900Z-100425T0100Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS- WALLACE-LOGAN-GREELEY-WICHITA-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...GOODLAND...COLBY... SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN 238 PM MDT FRI APR 23 2010 /338 PM CDT FRI APR 23 2010/ ...WIND ADVISORY IN EFFECT FROM 3 AM MDT /4 AM CDT/ TO 7 PM MDT /8 PM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM MDT /4 AM CDT/ TO 7 PM MDT /8 PM CDT/ SATURDAY. * TIMING/DURATION...STRONG WINDS WILL DEVELOP AFTER 3 AM MDT ACROSS EASTERN COLORADO AND SPREAD EASTWARD ACROSS THE REST OF THE AREA AFTER SUNRISE. WINDS WILL DECREASE AROUND SUNSET. * PEAK WINDS...NORTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
3 follow-up statements
364 WWUS73 KGLD 240820 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 220 AM MDT SAT APR 24 2010 ...STRONG NORTHWEST WINDS TODAY... .A DEEP LOW PRESSURE CENTER OVER WESTERN KANSAS THIS MORNING WILL MOVE EAST TODAY. THE PRESSURE GRADIENT BETWEEN THE LOW AND HIGH PRESSURE TO THE WEST WILL CREATE STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH. KSZ003-004-015-016-029-NEZ080-081-241800- /O.EXA.KGLD.WI.Y.0013.100424T0900Z-100425T0100Z/ DECATUR-NORTON-SHERIDAN-GRAHAM-GOVE-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...OBERLIN...NORTON...HOXIE...HILL CITY... QUINTER...TRENTON...MCCOOK 320 AM CDT SAT APR 24 2010 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TIMING/DURATION...STRONG NORTHWEST WINDS WILL DEVELOP LATE THIS MORNING AND CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING SHORTLY AFTER SUNSET. * PEAK WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079-241800- /O.CON.KGLD.WI.Y.0013.100424T0900Z-100425T0100Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS- WALLACE-LOGAN-GREELEY-WICHITA-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...GOODLAND...COLBY... SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN 220 AM MDT SAT APR 24 2010 /320 AM CDT SAT APR 24 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING. * TIMING/DURATION...STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE DAY..DECREASING SHORTLY AFTER SUNSET. * PEAK WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ 07
070 WWUS73 KGLD 241832 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1232 PM MDT SAT APR 24 2010 ...STRONG NORTHWEST CONTINUE THROUGH THIS EVENING... COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-250100- /O.CON.KGLD.WI.Y.0013.000000T0000Z-100425T0100Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 1232 PM MDT SAT APR 24 2010 /132 PM CDT SAT APR 24 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING. * TIMING/DURATION...STRONG NORTHWEST WINDS CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING SHORTLY AFTER SUNSET. * PEAK WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
559 WWUS73 KGLD 250051 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 651 PM MDT SAT APR 24 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-250200- /O.EXP.KGLD.WI.Y.0013.000000T0000Z-100425T0100Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 651 PM MDT SAT APR 24 2010 /751 PM CDT SAT APR 24 2010/ ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT /8 PM CDT/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MDT /8 PM CDT/ THIS EVENING. WINDS ACROSS THE ADVISORY AREA HAVE FALLEN BELOW ADVISORY LEVELS. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Apr 23, 2:30 PM MDT, 8 minutes earlier.
Area forecast discussion, Apr 23, 2:30 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
230 PM MDT FRI APR 23 2010
.DISCUSSION...
229 PM MDT FRI APR 23 2010
16Z WATER VAPOR IMAGERY INDICATED CLOSED LOW CIRCULATION ACROSS
EASTERN COLORADO. SFC OBSERVATIONS AND VIS IMAGERY INDICATE A FAIRLY
VERTICALLY STACKED LOW WITH LOW CENTER BETWEEN KITR AND KLIC. WHILE
AIRMASS HAS DRIED SIGNIFICANTLY OVER THE PAST 24 HOURS IN MOST
LOCATIONS...AXIS OF 50 TDS STILL REMAINS WRAPPED AROUND TO TH NORTH
SIDE OF THE SFC LOW.
PRECIP CHANCES...WIND AND FROST POTENTIAL WILL BE MAIN CONCERNS FOR
THE FORECAST PERIOD.
TONIGHT...H5 LOW WILL BEGIN TO MOVE TO THE EAST THROUGH THE
OVERNIGHT HOURS...WITH LOW CENTER EXPECTED TO BE JUST TO THE EAST OF
THE CWA BY TOMORROW MORNING. MOST IMMEDIATE CONCERN FOR THE PERIOD
WILL BE IF ANY LOW TOPPED CONVECTION CAN DEVELOP IN VICINITY OF THE
SFC LOW DURING THE AFTERNOON. WITH INSTABILITY AS LIMITED AS IT IS
EXPECTED TO BE...DO NOT ANTICIPATE THE THREAT FOR SFC BASED STORMS
CONTINUING LONG INTO THE NIGHT WITH MAIN THREAT FOR ADDITIONAL
PRECIPITATION TRANSITIONING TO PRECIP SHIELD ON BACK SIDE OF THE
LOW. ISENTROPIC SURFACES SUGGEST CIRCULATION WILL DEVELOP A COHERENT
MOISTURE FEED...WITH THE SOUTHWEST FRINGE OF CIRCULATION MOVING OVER
THE WESTERN CWA OVERNIGHT. DIV Q FIELDS OFF OF BOTH GFS AND NAM BOT
SUGGEST DEEP LAYER FORCING FOR ASCENT RAPIDLY DECREASES OVERNIGHT
AND WITH SURPRISINGLY LITTLE BAROCLINICITY HAVE SOME CONCERNS THAT
PRECIP SHIELD WILL REMAIN ONE CONTINUOUS AREA AS LOW MOVES OUT. WILL
KEEP HIGHEST POPS WEIGHTED IN THE WEST WHERE TROWAL WILL MOST LIKELY
BE...BUT AM HESITANT TO EXPAND HIGHER POPS TOO FAR EASTWARD.
TOMORROW-TOMORROW NIGHT...ENTIRE CWA WILL BE ON BACKSIDE OF H5
LOW...WITH ENTIRE CWA POTENTIALLY IN PRECIPITATION SHIELD ON BACK
SIDE OF THE LOW. CONCERNS ABOUT STRENGTH OF THE FORCING REMAIN FOR
THIS PERIOD AND ALTHOUGH SEVERAL MODELS ARE FAIRLY AGGRESSIVE WITH
PRECIP AMOUNTS...THINK THAT PRECIP AMOUNTS WILL REMAIN FAIRLY LIGHT.
WBZ PROFILES SUGGEST SOME SNOW MAY SNEAK INTO WESTERN CWA AND
UPSTREAM OBSERVATIONS CERTAINLY WOULD SUPPORT THAT IDEA...BUT DO NOT
ANTICIPATE MUCH ACCUMULATION DUE TO AFOREMENTIONED REASONS. EXPECT
ANY PRECIPITATION TO END RAPIDLY AND FOR SKIES TO CLEAR AS TROUGH
MOVES EAST. WITH A MUCH COOLER AIRMASS ALREADY IN PLACE
UPSTREAM...POTENTIALLY CLEAR SKIES AND LIGHT WINDS...FROST A
DEFINITE POSSIBILITY OVERNIGHT SATURDAY. RESIDUAL SFC MOISTURE FROM
RECENT PRECIPITATION MAY MITIGATE THE THREAT SOMEWHAT...AND THIS
PERIOD WILL NEED TO BE MONITORED CLOSELY.
AS LOW BEGINS TO MOVE EASTWARD EARLY SATURDAY MORNING...STRONG
PRESSURE GRADIENT WILL OVERSPREAD THE REGION AS COLD FRONT WORKS ITS
WAY ACROSS THE REGION. SUSTAINED WINDS OF 30 TO 40 MPH LOOK LIKELY
THROUGH MUCH OF THE DAY STARTING IN EASTERN COLORADO AFTER 09Z
TONIGHT. BUFR PROFILES AT KLIC WOULD SUGGEST A WINDOW OF NEAR
WARNING CRITERIA POSSIBLE EARLY...BUT WITH UNFAVORABLE
CLIMATOLOGICAL TIMING CONFIDENCE NOT HIGH ENOUGH THAT WARNING
CRITERIA WILL BE MET. AN ADVISORY WILL LIKELY BE NEEDED...AND WHILE
THE MAJORITY OF CWA WILL COULD BE IMPACTED...WILL KEEP ADVISORY
CONFINED TO MOST LIKELY AREA FOR TIME BEING.
SUNDAY-MONDAY...SHORTWAVE RIDGING WILL BUILD OVER THE AREA DURING
THE DAY SUNDAY...WITH WIDESPREAD FORCING FOR SUBSIDENCE OCCURRING
DURING THE MORNING HOURS. RIDGING WILL BE SHORT LIVED AS STRONG
SHORT WAVE TROUGH WILL MOVE TO THE SOUTHEAST ACROSS THE AREA LATE IN
THE EVENING AND OVERNIGHT SUNDAY. THIS TROUGH WILL FORCE A STRONG
COLD FRONT ACROSS THE CWA...WITH A PERIOD OF STRONG AND DEEP
FRONTOGENESIS TO ACCOMPANY THE TROUGH. SMALL POCKET OF INSTABILITY
EXPECTED AHEAD OF FRONTAL ZONE SO FEW SHOWERS DEVELOPING AHEAD OF
SYSTEM DOES NOT SEEM OUT OF THE QUESTION. WBZ HEIGHTS FALL TO BELOW
1000 FT AS TROUGH MOVES ACROSS THE AREA...SO ANOTHER PERIOD OF LIGHT
SNOW NOT OUT OF THE QUESTION.
IN THE EXTENDED...DEVELOPMENT OF LARGE TROUGH ACROSS THE ROCKIES
WILL BE PRIMARY CONCERN FOR THE EXTENDED PERIOD...AS PERIOD OF SHORT
WAVE RIDGING BEING IN PLACE ACROSS THE AREA PRIOR TO THE DEVELOPMENT
OF TROUGH. WHILE MEDIUM RANGE MODELS APPEAR TO BE IN GENERAL
AGREEMENT WITH OVERALL PATTERN DETAILS REMAIN UNCERTAIN...ESPECIALLY
WITH RESPECT TO AMPLITUDE OF THE TROUGH. OVERALL...GFS SOLUTION HAS
A DECENT AMOUNT OF SUPPORT FROM ENSEMBLE DATA AND WILL GENERALLY
LEAN IN THIS DIRECTION FOR THE FORECAST.
MODELS IN GENERAL HAVE BACKED OFF PRECIP POTENTIAL AFTER INITIAL
FRONTAL SURGE AND WILL NOW CONFINE POPS TO PERIOD WHEN H5 TROUGH
WILL BEGIN TO IMPACT THE AREA. TEMPERATURES WILL VARY GREATLY
THROUGH THE PERIOD...WITH BELOW NORMAL TEMPERATURES EXPECTED EARLY
IN THE PERIOD BEHIND COLD FRONT...WITH TEMPERATURES CLIMBING INTO
THE 70S TO POSSIBLY LOW 80S AHEAD OF THURSDAY H5 TROUGH.
JRM
&&
.AVIATION...
1153 AM MDT FRI APR 23 2010
FOR THE 18Z TAF...EXPECT BORDERLINE MVFR/VFR CIGS/VSBY AT KGLD
THROUGH THE REMAINDER OF THE AFTERNOON AS PRECIPITATION CONTINUES
TO IMPACT THE TERMINAL. KMCK SHOULD BE VFR THROUGH AROUND 02Z WHEN
BOTH TERMINALS WILL DROP TO MVFR/IFR CIGS. CIGS SHOULD IMPROVE TO
MVFR AROUND 14Z TOMORROW WITH NORTHWEST WINDS INCREASING TO BETWEEN
25 AND 35 MPH WITH HIGHER GUSTS POSSIBLE.
FOLTZ
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 3 AM MDT /4 AM CDT/ TO 7 PM MDT /8 PM CDT/
SATURDAY FOR KSZ001-002-013-014-027-028-041-042.
NE...WIND ADVISORY FROM 3 AM TO 7 PM MDT SATURDAY FOR NEZ079.
CO...WIND ADVISORY FROM 3 AM TO 7 PM MDT SATURDAY FOR COZ090>092.
&&Hazardous weather outlook, Apr 23, 10:28 AM MDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1028 AM MDT FRI APR 23 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241415- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1028 AM MDT FRI APR 23 2010 /1128 AM CDT FRI APR 23 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF THE TRI-STATE AREA THROUGH THIS EVENING. THE HIGHEST THREAT WILL GENERALLY BE ALONG AND NORTH OF HIGHWAY 36. LARGE HAIL...STRONG WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY VERY STRONG NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED DURING THE DAY SATURDAY AS THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE WEST AND LOW PRESSURE OVER EASTERN KANSAS INCREASES. A WIND ADVISORY WILL LIKELY BE NEEDED. NON SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 6:16 PM MDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 10 min |
| Apr 22, 6:51 PM MDT | Tornado Warning | GLD | Kit Carson | 24 min |
| Apr 22, 6:34 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 38 min |
| Apr 22, 6:45 PM MDT | Flash Flood Warning | GLD | Gove, Logan | 4 hr |
| Apr 22, 7:20 PM MDT | Tornado Warning | GLD | Gove | 44 min |
| Apr 22, 7:31 PM MDT | Flash Flood Warning | GLD | Graham, Sheridan | 3 hr |
| Apr 22, 8:02 PM MDT | Tornado Warning | GLD | Gove | 21 min |
| Apr 22, 10:31 PM MDT | Areal Flood Warning | GLD | Gove, Graham, Norton, Sheridan | 6 hr |
Nearby
Wind Advisories in Kansas, 2010Wind Advisories in Colorado, 2010Wind Advisories in Nebraska, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.